# SDR AALA981051

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Pan
- Condition: Corroded
- Location: Bs 1159-1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LAV FLOOR STATION 1159 TO STATION 1174 RBL 25 THROUGH RBL 45 9 PLACES.  REMOVED CORROSION, REPAIRED PER SRM 51-40-2.  (M)
